| Model Number |
VTICM5_12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - pigment dispersion, dilated pupil h6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticm5_12.1, -7.50/-1.5/102 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced pigment dispersion and dilated pupil.Lens remains implanted.It was indicated the patient will just be monitored for now.The cause of the event was reported as unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: b1: "product problem" should be removed and "adverse event" should be added.B2: "other serious or important medical events" should be added.H1: "malfunction" should be removed and "serious injury" should be added.Claim#: (b)(4).